# SDR SWIA2022011963877

- Difficulty date: January 19, 2022
- Submitted: January 19, 2022
- Operation: Air carrier
- Aircraft: N783SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10281
- Aircraft time: 33,481 hours, 20,752 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Warning
- Condition: Illuminated
- Location: Apu Bay
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

APU FIRE ON SHORT FINAL. WENT OUT ALMOST IMMEDIATELY  (FLIGHT 5341)   DEFERRED APU PER CRJ 700 MEL 49-10-1A. COMPLIED WITH MX ACTIONS. AUTHORIZED BY MX CONTROL. PLACARD INSTALLED.  PLEASE REFERENCE AML 827234
